| Model Number |
GLM930040 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, ethnicity, and medical history were not provided.Procode is krd/hcg.The name, phone and email address of the initial reporter are not available / reported.The device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.A review of manufacturing documentation associated with this lot (l17188) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.
Event or Problem Description
The healthcare professional reported that during the procedure, the 3.00mm x 4.00cm galaxy g3 mini coil (glm930040 / l17188) was the finishing coil.When the physician tried to detach the coil, the beeping was heard as normal, but during the attempt to retrieve the delivery system, it continuously came out and the coil failed to detach.The physician used another 3.00mm x 4.00cm galaxy g3 mini coil to complete the procedure.There was no report of any patient adverse event or complication.
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to report that the product analysis lab received the returned complaint device on 12/10/2020.The returned product underwent evaluation and analysis.[conclusion]: the healthcare professional reported that during the procedure, the 3.00mm x 4.00cm galaxy g3 mini coil (glm930040 / l17188) was the finishing coil.When the physician tried to detach the coil, the beeping was heard as normal, but during the attempt to retrieve the delivery system, it continuously came out and the coil failed to detach.The physician used another 3.00mm x 4.00cm galaxy g3 mini coil to complete the procedure.There was no report of any patient adverse event or complication.Multiple attempts to obtain additional information related to the procedure and the reported device issue were unsuccessful.If additional information is received at a later date, this file will be updated accordingly.The complaint device was returned for evaluation.The investigational finding is documented below.Investigation summary: the non-sterile 3.00mm x 4.00cm galaxy g3 mini coil was received contained in a pouch.Visual inspection was performed.The marker band was found at 39cm from the hub; this is within specification.Microscopic inspection was performed.The embolic coil was observed in slightly damaged condition.Functional evaluation: the resistance of the device was measured with a multimeter.The initial resistance was measured to be 52.9 o; this is within the specification range of 48.5 o ¿ 56.0 o.The device was connected to a lab sample detachment control box dcb2000500 (dcb) and a lab sample enpower control cable.The power was turned on and the green system ready light illuminated.The detach button was pressed to initiate detachment and the embolic coil detached.A review of manufacturing documentation associated with this lot (l17188) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no nonconformances related to device manufacture or inspection.All product rejected during manufacturing was identified as scrap and properly accounted for.The complaint documented that the 3.00mm x 4.00cm galaxy g3 mini coil failed to detach during the procedure.The reported issue was not confirmed as the device was returned and underwent functional analysis.The complaint coil detached without any issue.Based on the device history record review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.